| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: work order search: no similar complaint was reported for units within the same lot.H11: there was no damage reported to have been noticed during the inspection required by the dfu prior to use and preparation, which suggests a product deficiency did not contribute to the reported difficulties.Claim #: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced issues.The lens was torn/broken during injection/delivery into the eye.There was patient contact but no injury.The lens was replaced at a later date for another same model/length lens.The problem was resolved.Cause of event was reported as unknown.